Well-posedness of linear differential equations with aftereffect in Hilbert spaces
Differencialʹnye uravneniâ, Tome 28 (1992) no. 5, pp. 901-903
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_5_a20,
author = {V. V. Vlasov and V. V. Malygina},
title = {Well-posedness of linear differential equations with aftereffect in {Hilbert} spaces},
journal = {Differencialʹnye uravneni\^a},
pages = {901--903},
year = {1992},
volume = {28},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_5_a20/}
}
TY - JOUR AU - V. V. Vlasov AU - V. V. Malygina TI - Well-posedness of linear differential equations with aftereffect in Hilbert spaces JO - Differencialʹnye uravneniâ PY - 1992 SP - 901 EP - 903 VL - 28 IS - 5 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_5_a20/ LA - ru ID - DE_1992_28_5_a20 ER -
V. V. Vlasov; V. V. Malygina. Well-posedness of linear differential equations with aftereffect in Hilbert spaces. Differencialʹnye uravneniâ, Tome 28 (1992) no. 5, pp. 901-903. http://geodesic.mathdoc.fr/item/DE_1992_28_5_a20/